Share this:

VITAMIN D DEFICIENCY

Posted by Anonymous-6fd22525 in Bones, Joints & Muscles, Apr 4, 2012

HI I WOULD LIKE TO KNOW WHAT WOULD BE CLASSIFIED AS MILD VITAMIN D DEFICIENCY AND WHAT AS SEVERE. WHAT ARE THE SYMPTOMS OF BOTH?

THANKS

Tags: lack of vitamins

elise

Posted by @elise, Apr 18, 2012

I had severe vitamin D deficiency for years, I was taking 50,000 iu each weak for a year. did nothing !! the best for me was to go in the natural sunlight. Wish you all the best.

my

Posted by @my, Apr 19, 2012

thanks. how are you feeling now after being in the sun ? did you cut out or add anything to your diet ?what were your symptoms. did you have a permanent headache. i shall try more sunlight
THANKS

elise likes this
elise

Posted by @elise, Apr 24, 2012

I am feeling much better now thanks. Instead of 1 (one) 50,000iu vit. D once a week, I take 6,000iu per day, My doctor was amazed. That work great went from 9.6 to 15.3 within 3 months and with the sunshine of course, less stress on my liver also. symptoms?... headache I had, with lots of cramps, and weakness in both hands and feet. Have you check you your calcium level?why is your vit. D low?Glad to help.

my

Posted by @my, Apr 26, 2012

thanks. i will check my calcium. my doctor said headaches can't be related to vitamin D deficiency. i am on 50000iu as well. i take calciferol. thanks for the help

elise

Posted by @elise, Jul 6, 2012

Was your calcium O.K? If not check your bones Do a dexta bone scan. Vitamin D does related to headaches and weakness. Who knows more than the patients. I can tell without doing blood work.

willow542000

Posted by @willow542000, May 19, 2012

I've just had Thyroid surgery and went for my first check up with the Endo. She said I have to start taking more Vitamin D, and gave me the name of the one she wants me to take. Even after 2 months of Synthroid, I still do not feel all that good, I wonder if the Vitamin D will really help as it did you. I have headaches everyday too. Maybe this is the missing key to why I'm not feeling well yet. Thanks.

elise

Posted by @elise, Jul 6, 2012

How are you feeling now? Dr, may not say this but, Synthroid might not be the right one for you. Levothyroxine is the same thing but some people react differently. It took me and my endo. 3 years to find out what was wrong I had no energy , rapid heart beat, chest pain and the list went on. They found out the name brand was the only one I could take.never switch back and fourth, that will hurt you bad.!! Vitamin D is a must if your Dr say you need it .Good luck.

Please login or become a member to post a comment.